# SDR UPS01836398

- Difficulty date: July 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 FS 680 L10R LONGERON END FITTING CRACKED.  REMOVED CRACKED 3779762-1 LONGERON END FITTING. INSTALLED NEW  LONGERON END FITTING IAW DC8 SRM 51-3-0, 51-1-23 AND 51-1-24.
